# SDR AALA20180212007

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 25,410 hours, 10,084 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS OF TWO CRACKS IN THE LOWER SKIN ON THE RIGHT HORIZONTAL STABILIZER HSS 101.90.  REPAIRED THE HORIZONTAL STABILIZER SKIN IAW SRM 55-10-01-2R-11.
